# SDR IPXA10558859

- Difficulty date: February 25, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  RT WING OTBD MAIN FLAP L/E INBD END CHAFED.  DAMAGE FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 57-53-01-1A 1, FIG 101, DETAIL VI, ER 10-1845. EO NR: B757-5750-37029-A.
